# SDR ABXA060274

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,025 hours, 50,578 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermal Switch
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE BEGAN EMINATING FROM CENTER WINDSHIELD RIGHT SIDE.  WINDSHIELD HEAT WAS SELECTED OFF AND ANTI-ICE CIRCUIT BREAKER'S WERE PULLED.  SMOKING STOPPED, WINDSHIELD WAS HOT TO THE TOUCH.  INSPECTED CENTER WINDSHIELD FOR DEFECTS AND OHMED OUT WINDSHIELD & TEMPERATURE SENSOR, NO DEFECTS NOTED.  REPLACED ANTI-FOG THERMAL SWITCH AND WINDSHIELD TEMPERATURE SENSOR AS PRECAUTION.
